| Model Number |
GS-47-M |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laminectomy procedure, the needle tip broke off and went into the patient's cavity while the other half of the needle fell to the or floor.The needle tip in the patient was immediately seen and retrieved by the surgeon and the circulator nurse picked up the other half of the needle on the floor.Another suture was used to complete the procedure.There was no patient injury.